# SDR ASOA201100903

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,474 hours, 10,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLOOR SEAT TRACK CORRODED NUMEROUS AREAS.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801. INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801 AND EC/TC REO 670-53-00-314.
